I haven’t tried it really, because it would make me zombie as heck, but do you think it is proved that high doses of APs stop most of your symptoms, especially the voices?
No, overdosing can potentially be fatal.
I did once and had to go to the hospital for an overdose. I wouldn’t recommend it.
No, I have been told I’m allowed to double the dose for a couple days though. Especially if it’s suicidal ideation (which I know isn’t positive symptoms but it is using more APs)
Higher doses might just bring more side effects without improving positive symptoms. Anyways, its up to your psychiatrist to decide.
It takes weeks to build up therapeutic levels so your not gonna get rid of them straight away, increase in small increments to desired effect with pdocs permission
So basically taken, we have zero tickets to live symptom free. I guess those voice sending ■■■■■■■■ won.
Talk about it with your psychiatrist, maybe he can fix you. Clozapine is the most effective according to studies.
You don’t want to take lots of AP’s especially on your own.
You can die doing this.
It could up your tolerance and the drug won’t work anymore.
Im on 20mg Olanzapine, i dont hear anything, except when i force it to hear a voice and it happens on control, if you know what i mean. So i just dont think of hearing voices and it doesnt show up. But when im not on meds, my paranoia gets curious about the voices so i keep on wanting to hear the delusional and it becomes loud, like i hear it from the sky. Means im Schizo paranoia.
I used to do that, before I found the right medication. But people here are right, it’s definitely not a good idea
Higher does of some meds knocked my voices flat. They also knocked my higher brain function and volition flat. Not a good solution.
I will “up” mine if the the voices are particulary problematic, but cpn warned dont take high doses of Seraqoul for long periods - cos she reckons they will stop working!?? First time ive heard of that.
I normally increase them slightly when im due the jab - but its always in safe limits.
I not sure adding a second antipsychotic, might help
I no longer have voices after 33 years of daily voices… a couple of years mostly without now.
I don’t actually know why they added a second one but it has made me a bit more stable
My voices were not that severe
I take the max dose of Invega (12 mg). Still voices but less than on a lower dose. I’ve also tried 30 mg zyprexa and 400 mg clozapine. Didn’t work either. So, Now I stick to Invega and make the best of it.
I was on really high doses of aps. My mind was dead and i still had voices, occasionally. Now I am at the lowest possible doses and I am alive, no negatives, only a few positives
10 years ago I was on 300 mg Clopixol depo weekly and 240 mg Geodon. (300 mg clopixol weekly equals 400 mg Haldol monthly) and the blood samples showed I needed it. I posed a danger to people around me because I had some bad Compulsions and voices so I took it by own free will. Then I got seroquel added to the mix I slowly got it increased and I got the Clopixol depo and geodon lowered and today I am on 400 mg Clopixol depo every 3 weeks and 160 mg Geodon and 600 mg Seroquel. Now I have no positives, less negatives and cognitive dolling.
i had to start taking 2 APs and that stopped my symptoms. I was lucky to be on the risperdal consta shot already and they added clozapine and it helped me out… took a long time to find the med combo though.
Acetylcholine opposes dopamine so instead of raising AP medications acetycholie raising substances can give mild AP like effect. A popular supplement in this category is lione’s mane mushroom. Those who taking it notice a reduction in positive symptoms. Other acetylcholine enhancers also give similar effect like cdp choline, phosphatidylserine, high dose omega 3, holy basil tea (tulsi) etc.
The downside is if you already have negative symptoms then acetycholine can worsen it and also depression. Lione’s mane, cdp choline etc strong choline enhancers while tulsi, phosphatidylserine weak enhancers thus weak ones not worsen negative symptoms like strong ones.